# SDR HALA2018110500560

- Difficulty date: November 3, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 26,918 hours, 63,314 cycles
- Engine: Rroyce RB211*
- Engine time: 214 hours, 477 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT DUE TO LEFT ENGINE FAILURE / COMPRESSOR STALL.// FOUND #1 ENG HP COMPRESSOR STAGE 5 TO 6 DAMAGE DURING BORESCOPE. // REMOVED AND REPLACED #1 ENGINE. OPS AND LEAK CHECK OK. OK FOR SERVICE.
